The Michigan Mathematical Journal

A subadditivity property of multiplier ideals.

Jean-Pierre Demailly, Lawrence Ein, and Robert Lazarsfeld

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 48, Issue 1 (2000), 137-156.

Dates
First available in Project Euclid: 23 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1030132712

Digital Object Identifier
doi:10.1307/mmj/1030132712

Mathematical Reviews number (MathSciNet)
MR1786484

Zentralblatt MATH identifier
1077.14516

Subjects
Primary: 14E99: None of the above, but in this section
Secondary: 14J17: Singularities [See also 14B05, 14E15]

Citation

Demailly, Jean-Pierre; Ein, Lawrence; Lazarsfeld, Robert. A subadditivity property of multiplier ideals. Michigan Math. J. 48 (2000), no. 1, 137--156. doi:10.1307/mmj/1030132712. https://projecteuclid.org/euclid.mmj/1030132712


Export citation